MathSciNet Relay Station
MathSciNet bibliographic data
MR722435 57R15 (53C15 55S40)
Önder, Turgut Almost-quaternion $(m-1)$-substructures on $S\sp{4m-3}$. Proc. Amer. Math. Soc. 90 (1984), no. 1, 155–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement